# SDR CHQA20140827254

- Difficulty date: August 27, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N266SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145241
- Aircraft time: 33,305 hours, 27,596 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 22,738 hours, 21,690 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 14547494607
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE APU FIREWALL WAS FOUND TO BE CRACKED UNDER THE UPPER LT SUPPORT ROD.  THE APU FIREWALL WAS REPAIRED IAW SRM 53-32-13.
